... Now I'm in my 3rd pack and I got my period on the 3rd week. Its early. HELP!! that's something new to me. Since I always got my period exact 28/29 days. Has something like that happen to any of you guys??
It seems that this month this is happening to many women. You are certainly not the first or even the 6th or 7th who has asked. As long as you're taking your pills correctly and haven't missed any, or you haven't been put on antibiotics, its nothing to worry about. Just stay to your pill schedule.
This can happen from time to time. We call it breakthrough bleeding. Are you taking any antibiotics by chance? Antibiotics can reduce the effectiveness of the Pill and sometimes they can bring on bleeding because they are changing the hormone levels. If you are on antibiotics, you need to use back up protection because you may not be protected by the Pill so back up for the full time you are on the antibiotics and for seven days after. If you are NOT on antibiotics and havent missed any pills then it is just breakthrough bleeding and it is normal to happen on occasion. You are still protected but just be sure NOT to alter your pill schedule. Just keep taking them as they come in the pack no matter what your body is doing!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Tri-Sprintec - I started taking this pills a week ago and I have my period today. Do I have to go to
Posted 13 Feb 2010 • 1 answer
Posted 31 May 2011 • 2 answers
Posted 12 Feb 2014 • 1 answer
Posted 23 Oct 2014 • 1 answer
Posted 16 Sep 2015 • 0 answers